# SDR UIEA2018081801737

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 102,957 hours, 19,792 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE CAME ON CLIMBING THROUGH FL 300. PERFORMED OPERATIONAL CHECK OF COOLING PACK SYSTEM OPS NORMAL NO MESSAGE. PERFORMED BITE IAW 21-51- FT 804 CLEARED FAULTS, NO FAULT RETURN OPS CHECK IAW AMM 21-51-00. NO FAULT NOTED.
